Is this a normal progression while receiving monthly injections? Initially I received loading doses of 7 daily injections, then 4 weekly. Testing after one month's treatment showed the B12 had risen to 635. Now, 6 months and 6 injections later, new testing shows the B12 has dropped to 339.
Although I've been having symptoms off and on for years, I began noticeably deteriorating physically and mentally a year ago. Fatigue has improved (except for a recent downturn) and I have had some limited neurological improvement since diagnosis & treatment 7 months ago. However, I've just recently started having tingling and numbness in my hands and feet. This new neurological symptom is scaring me; I feel like Rome is burning (or has nearly burnt down) while the doctors fiddle. Does the drop in B12 and the new neuropathy-like symptoms indicate that
additional neurological damage is being done? What, if anything can/should I do about it?
Dopey, Grumpy & Sleepy (aka Jayne)